Review: could Nasacort cause Libido decreased?
Summary: Libido decreased is found among people who take Nasacort, especially for people who are female, 40-49 old, also take medication Singulair, and have Irritable bowel syndrome.
We study 3,876 people who have side effects while taking Nasacort from FDA and social media. Among them, 30 have Libido decreased. Find out below who they are, when they have Libido decreased and more.
You are not alone: join a mobile support group for people who take Nasacort and have Libido decreased >>>
Nasacort has active ingredients of triamcinolone acetonide. It is often used in allergic sinusitis. (latest outcomes from 4,040 Nasacort users)
Libido decreased (loss of interest in sex) has been reported by people with depression, birth control, stress and anxiety, hair loss, high blood pressure. (latest reports from 6,298 Libido decreased patients)
On Jan, 11, 2015: 3,873 people reported to have side effects when taking Nasacort. Among them, 30 people (0.77%) have Libido Decreased.
Time on Nasacort when people have Libido decreased * :
Gender of people who have Libido decreased when taking Nasacort * :
|Libido decreased||55.00%||45.00% |
Age of people who have Libido decreased when taking Nasacort * :
|Libido decreased||0.00%||0.00%||0.00%||0.00%||0.00%||58.82%||11.76%||29.41% |
Severity of Libido decreased when taking Nasacort ** :
How people recovered from Libido decreased ** :
Top conditions involved for these people * :
- Irritable bowel syndrome (15 people, 50.00%)
- Breast cancer metastatic (15 people, 50.00%)
- Hypothyroidism (2 people, 6.67%)
- Menorrhagia (1 people, 3.33%)
- Atrial fibrillation (1 people, 3.33%)
Top co-used drugs for these people * :
- Singulair (17 people, 56.67%)
- Levoxyl (17 people, 56.67%)
- Acyclovir (16 people, 53.33%)
- Aspirin (16 people, 53.33%)
- Prilosec (16 people, 53.33%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Libido Decreased while taking Nasacort?
You are not alone! Join a mobile support group:
- support group for people who take Nasacort and have Libido Decreased
- support group for people who take Nasacort
- support group for people who have Libido Decreased
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Could use of crystal methamphetamine cause ezeama, and if so, whould it all go away if meth use ended.se
Blisters on bottom of my feet and top of my toes. And it itches so much that I could scratch my feet and it would feel so good until I bleed. About a week or so later,my feet will get so dry and cracked, some times I can hardly walk or even put my shoes on, because the pain.
- Can a intercrainial injection for neck pain cause a patient with no history of hypertension to have a massive stroke with brain bleed(hemmorage)
I was 55 at the time. I had an intercrainial kenalog injection for neck pain this was the last of a series of 3 felt anxious that eve did not think anything really wrong. still felt strange the next day called my doctor advised his staff that I felt funny she said he was not in call back I said no im his patient you have him call me . felt like my heart was racing. laid down fine but fateagued til sunday am nov.20th 2011 had to go poyyt, then felt like my head exploded, walked from master bedroon bathroom to the front restroom told my husband my head felt like it exploded and then nausia kicked in got down on mt nees to vomit and colapsed he took my bp 199/100 he called 911 my speaking was slured and the left side of my face not moving when he asked me to smile next I remember paramedics talking to me I had soiled myself they loaded me up after giving me an IV off we went to hosp I don't remember a lot from once I got to hospital. I am a smoker my weight at the time was 234. had brain surgery 11/22/11 for hemmorage when I came to my left side mobility was gone I coud not sit or stand by myself.
- Can a post menopausal woman with psoriasis experience vaginal bleeding after having had a long acting steroid shot?
Experienced an episode of bleeding about the time the shot was beginning to wear off...Got checked, all was fine..had Ultrasound, Pap and Exam by MD..nothing ws found..then experienced the exact thing 2 years later, after having rec'd the shot...and again, around the time it started to wear off. Have exam scheduled today.
- Am having a major herpes breakout 2 weeks after actemra infusion even though i have been on a daily regimen of acylocyovir for 5 years. has anyone else had this happen?
Contracted herpes 2 from my ex husband 6 yrs ago. Was on Remicade infusions at the time so my immune system was already compromised. Have been on a daily regimen of 400 Mg of acyclovir since then. Sometimes taking an additional 1600 Mg when I feel the onset of a breakout. I am a high strung person & have a hard time dealing with my RA & other ailments as well as family &life( like Anyone with chronic issues).
This breakout is unusual because I have many sores & usuaully never do. Just the tingling & am able to prevent breakout with the extra mess. SO Is this related to Actemra infusion or not? Thank you for your help
More questions for: Nasacort, Libido decreased
You may be interested at these reviews (Write a review):
- Eczema and birth control-microgestin
I started getting eczema over the last year and recently decided it may be from the birth control as well, which I started taking @ 2 months before I got the eczema and skin started breaking out...weight gain, etc. I am on singulair, westcort cream, moisture/kenalog, exederm cream, cerevue wash, cetaphil moisturizer, and started using the black soap which is apparently helping. I started a vegetarian diet and eat mainly the same foods daily to monitor anything for allergies. I stopped taking the pill 3 days ago and I am optimistic. I am hoping others have had positive experiences.
- Kenalog injection nightmare! (1 response)
First weird symptom started with a mild sore throat that turned into swollen throat that felt like I had an obstructed airway.
Then about 2 weeks after that I had a period that lasted on and off extremely heavy for 3 weeks
Then I noticed a large indent on top of my right butt cheek
Shortly after that a dreaded yeast infection.
I had no idea that all of this was a result of the injection I received until I tried to find out why I had this indentation on my butt!!! I'm soooooo angry! This will cost me thousands to have fixed, never mind what other afflictions I might get in the meantime!!! :(
- Depo provera overdose
Dr acidentially gave me something like 9 times the normal dose of depo provera. My life has been miserable! I have fought excessive weight gain, infertility, severe cellulite, and acne for 20 years.
- Ringing in ear after kenalog injection
After receiving a Kenalog injection, my son's left ear started a low pitch ringing after three days from the injection. Also his lower lip has quivered several times as well. This condition has lasted for nine days and I am looking for other patients who have had a similar reaction from a Kenalog injection.
- Libido decreased with erectile dysfunction by using olmesartan 20 mg. daily
Libido decreased with erectile dysfunction by using Olmesartan 20 mg. daily.
Other related / associated conditions : anxiety and work stress
More reviews for: Nasacort, Libido decreased
Comments from related studies:
From this study (5 days ago):
Moderate libido decrease for the past year.
From this study (2 months ago):
Have had headache for 2 weeks. My neck and back both hurt..just a general not good feeling
From this study (4 months ago):
am using Claritin. have constant lightheadedness. wax build up
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.